# SDR KPVA20140114021

- Difficulty date: November 27, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 38,103 hours, 38,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CARGO BAY DOOR PAN AREA SKIN TORN, REPAIRED IAW SRM 52-31-00, REPAIR 402. HFEC INSPECTION (ROTOTEST) CARRIED OUT IAW SRM 52-31-00.  REPAIR 402, STEP 2 B 2,C.  NO DEFECT FOUND.
